MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE M; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE M; HIP CERAMIC BALL HEAD
Catalog Number 01.29.213
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 november 2023 lot 2107507: (b)(4) items manufactured and released on 21-sep-2021.Expiration date: 2026-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review clinical evaluation performed by medical affairs department late infection in cemented tha,1 year and 5 months after previous revision.This is the third revision due to infection.From the radiographic image it is visible the subpoptimal position of the stem which it may be due to the loosening of the stem.According to report, the loosening happened due to the infection.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Additional involved implants batch review performed on 10 november 2023 on mectaplug 01.33.101 mectaplug pe size 1 lot.2115071 lot 2115071: (b)(4) items manufactured and released on 22-dec-2021.Expiration date: 2026-12-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.This product is not marketed in us.Batch review performed on 10 november 2023 on screws: mpact 01.32.6535 cancellous bone screw, flat head ø 6,5 l 35 (k103721) lot.2101235 lot 2101235: (b)(4) items manufactured and released on 26-mar-2021.Expiration date: 2026-03-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review batch review performed on 10 november 2023 on screws: mpact 01.32.6525 cancellous bone screw, flat head ø 6,5 l 25 (k103721) lot.2109249 lot 2109249: (b)(4) items manufactured and released on 29-sep-2021.Expiration date: 2026-09-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review batch review performed on 10 november 2023 on liner: mpact 01.32.4052hct flat pe hc liner ø40/g (k122641) lot.2001310 lot 2001310: (b)(4) items manufactured and released on 12-may-2020.Expiration date: 2025-04-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 10 november 2023 on cup: mpact 01.32.162dh acetabular shell ø62 two-holes (k132879) lot.179346 lot 179346: (b)(4) items manufactured and released on 15-may-2018.Expiration date: 2023-05-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review batch review performed on 10 november 2023 on shell screw plug: mpact 01.31.55tp shell screw plug (k103721) lot.2203098 lot 2203098: (b)(4) items manufactured and released on 11-apr-2022.Expiration date: 2027-03-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review batch review performed on 10 november 2023 on stem: quadra-c 01.12.044 cemented, mirror polishing std stem size 4 12/14 (k083558) lot.2000273 lot 2000273: (b)(4) items manufactured and released on 19-may-2020.Expiration date: 20256-05-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient underwent revision surgery due to infection on (b)(6) 2021, the patient underwent revision surgery due to infection that caused loosening of the implants.The surgeon explanted all insitu implants and will replace them with cemented implants once the infection clears up.

Brand Name
BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE M
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18272889
Report Number3005180920-2023-00935
Device Sequence Number3954466
Product Code LZO
UDI-Device Identifier07630030809248
UDI-Public07630030809248
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2026
Device Catalogue Number01.29.213
Device Lot Number2107507
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale